# SDR DXTA2024110801066

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 9,837 hours, 7,646 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C07611
- Part serial: 3151
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP 1 FAIL YELLOW CAS: NUMBER 1 FUEL PUMP FAIL INFLIGHT WITH ASSOC. #1 FUEL PRESS. CORRECTIVE ACTION; REMOVED AND REPLACED THE #1 {LH) FUEL SYSTEM LOW PRESSURE SWITCH IAW EMBREAR PHENOM MODEL 300 AMM 28-45-01. OPERATIONAL CHECKS NORMAL. NO FURTHER DEFECTS NOTED.
